# SDR USAA2010042690829

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 33,221 hours, 14,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1681
- Condition: Low Pressure
- Location: R2 Door
- Part time: 32,965 hours, 14,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1850 - BDL - EES - R2 AND L2 DOOR DAMPERS NEED TO BE SERVICED.  MAINTENANCE SERVICED R2 DOOR DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
